Atatürk Üniversitesi Atatürk Üniversitesi
Ara
Yayınlara dön
Makale Tam Makale Uluslararası 2017

Fractional Integral Inequalities via s-Convex Functions

Çetin Yıldız, MUHAMET EMİN ÖZDEMİR, HAVVA KAVURMACI ÖNALAN

Turkish Journal of Analysis and Number Theory Cilt 5 · ss. 18–22 · 01.01.2017
DOI ile aç

Anahtar kelimeler

Hermite-Hadamard type inequality DIFFERENTIABLE MAPPINGS REAL NUMBERS FORMULA Riemann-Liouville fractional integral s-Convex function

Atıf için künye

Yıldız, Ç., ÖZDEMİR, M. E., & KAVURMACI ÖNALAN, H. (2017). Fractional Integral Inequalities via s-Convex Functions. Turkish Journal of Analysis and Number Theory, 5, 18–22. https://doi.org/10.12691/tjant-5-1-4

BibTeX
@article{yildiz2017-146784,
  author = {Yıldız, Çetin and ÖZDEMİR, MUHAMET EMİN and KAVURMACI ÖNALAN, HAVVA},
  title = {Fractional Integral Inequalities via s-Convex Functions},
  journal = {Turkish Journal of Analysis and Number Theory},
  year = {2017},
  volume = {5},
  pages = {18--22},
  doi = {10.12691/tjant-5-1-4},
  url = {https://akademik.atauni.edu.tr/yayinlar/146784-fractional-integral-inequalities-via-s-convex-functions}
}